Abstract harmonic analysis of wave-packet transforms over locally compact abelian groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Abstract harmonic analysis of wave-packet transforms over locally compact abelian groups. Banach Journal of Mathematical Analysis, 11 (1). pp. 50-71. ISSN 1735-8787

Abstract

Metadata

Authors/Creators:
Keywords: coherent state (covariant) transform; wave-packet group; wave-packet representation; wave-packet transform; wavelet (Gabor) transform
Dates:
  • Published: January 2017
  • Accepted: 18 February 2016
  • Published (online): 10 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 11:24
Last Modified: 23 Mar 2020 11:24
Status: Published
Publisher: Duke University Press
Identification Number: https://doi.org/10.1215/17358787-3721281
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics